# SDR SWI2025F00620

- Difficulty date: March 6, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 48,148 hours, 31,669 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Grooved
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 2-2 HAS GROOVE MARKS (CHAFFE) (C-CHECK RO 04/30/2025)PERFORMED REPAIR ON R/H SLAT TRACK 2-2 PER MHIRJ REO-670-57-42-2060 REV- - DATED 2025-04-14, CALIBRATED TOOL: DIGITAL CALIPER AV-7805 DUE DATE JAN-26, DEPTH GAUGE AJ-1511 DUE DATE SEP-2025 AND CRJ700 SRM 51-10-06, SRM 51-12-00, NDT PERFORMED BY BARON NDT LLC, FAA CRS# 5NDR545D, REPORT# S041825-1, P.O # 176374 DATE OF THE INSPECTION 18-APR-2025, SEE REPORT FOR DETAILS
